Can hair loss be caused by montair tablets?

Hi, i took montair 10 mg tablets for a month for allergy and asthma.. I'm noticing severe hair fall 2 months after taking the tablets. Nothing changed in the recent past except intake of those tablets. I read online that singulair(equivalent of montair 10 in US) has caused severe hair fall in few people. Could that be the cause for my hair fall too?

Doctor Answers 3

Can hair loss be caused by montair tablets?

GreetingsThank you for your question, Hair loss with Montair Tablets might be common and can be the reason for your hair loss, it is best to stop it as it would cause more loss in hair however do visit for medical Doctor for the best recommondation..


Turkey Plastic Surgeon
4.9 out of 5 stars 80 reviews

Montair tablets used to treat asthma

There is a reported incidence of hair loss with this drug. If course, most drugs have such reports and I wonder if the reports are real or not

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

Hair loss from asthma tabs

Hair loss from drugs is usually NOT a yes or no phenomenon. In other words, one can not say "yes, that was the cause". Similarly, we often can"t say "no, that was not the cause"

But what we can give is probabilities, meaning we can say one of 5 possibilities:

  1. The drug the patient took probably had close to no role in his or her hair loss
  2. The drug the patient took was VERY UNLIKELY to have a role in his or her hair loss
  3. The drug the patient took was UNLIKELY to have a role in his or her hair loss
  4. The drug the patient took was SOMEWHAT LIKELY to have a role in his or her hair loss
  5. The drug the patient took was VERY LIKELY to have a role in his or her hair loss
So which one do you fit in? That would require a detailed evaluation by a physician who understands drug induced hair loss. It is important to keep in mind that other possibilities for your hair loss are also possible. Even the asthma and allergy attack itself and the physiologic stress it created can trigger shedding in some.

A yes or no answer is not possible.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.